# SDR USAA051055

- Difficulty date: August 26, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 17,775 hours, 17,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FLAP TRAILING EDGE, OUT FLAP SKIN.  INSTALLED DOUBLER PER SRM 57-53-00 FIG 213 VERSION 3, DEFECT SIZE: 22" LENGTH OF DELAMINATION.
